Alert archive / Montana / Wind Advisories in 2013
Wind Advisory 6, NWS Missoula, MT
NWS Missoula, MT issued this wind advisory at Sep 28, 2013, 1:27 PM PDT for Clearwater County, Idaho County, Idaho; 7 counties in Montana. It took effect at Sep 28, 2013, 3:14 PM PDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2013, 1:27 PM PDT (20:27 UTC)
- In effect from
- Sep 28, 2013, 3:14 PM PDT
- Expired
- Sep 29, 2013, 10:36 AM PDT
- In force
- 19 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT
The radar
The Missoula radar (KMSX), 27 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 8.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693 WWUS75 KMSO 282027 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 227 PM MDT SAT SEP 28 2013 IDZ010-MTZ007-291200- /O.UPG.KMSO.HW.A.0001.130929T1800Z-130930T0600Z/ /O.NEW.KMSO.HW.W.0002.130929T0300Z-130930T0300Z/ EASTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION- 227 PM MDT SAT SEP 28 2013 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: WINDS WILL BECOME STRONG OVERNIGHT TONIGHT AND LAST THROUGH LATE SUNDAY MORNING. WINDS WILL RELAX THROUGH SUNDAY EVENING, BUT ARE THEN EXPECTED TO INCREASE ONCE AGAIN EARLY MONDAY AND LAST THROUGH THE DAY. * IMPACTS: DOWNED POWER LINES AND TREES, DISPLACED OR DAMAGED PERSONAL ITEMS LEFT OUTDOORS, AND HIGH PROFILE VEHICLES SUSCEPTIBLE TO STRONG CROSS WINDS ON HIGHWAYS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS MAY EXCEED 60 MPH AT HIGH ELEVATIONS. * LOCATIONS IMPACTED INCLUDE...BANNOCK PASS...HIGHWAY 28 TENDOY TO LONE PINE...HIGHWAY 93 LOST TRAIL PASS TO GIBBONSVILLE... LEMHI PASS...SALMON...BUTTE...GEORGETOWN LAKE...HIGHWAY 12 GARRISON TO ELLISTON...MACDONALD PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 50 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ003-005-043-291200- /O.NEW.KMSO.WI.Y.0006.130929T0900Z-130930T0000Z/ FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS- POTOMAC/SEELEY LAKE REGION- 227 PM MDT SAT SEP 28 2013 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM MDT SUNDAY. * IMPACTS/TIMING: WINDS WILL INCREASE OVERNIGHT AND REMAIN GUSTY THROUGH SUNDAY AFTERNOON. A BRIEF LULL IS EXPECTED SUNDAY EVENING, HOWEVER WINDS WILL LIKELY INCREASE AGAIN MONDAY MORNING. DISPLACED OUTDOOR ITEMS AND BROKEN TREE LIMBS/BRANCHES ARE POSSIBLE. HIGH PROFILE VEHICLES MAY BECOME SUSCEPTIBLE TO CROSS WINDS ON HIGHWAYS. * WINDS: SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY...MISSION VALLEY...POLSON...BITTERROOT VALLEY...MISSOULA... HIGHWAY 200 BONNER TO GREENOUGH...HIGHWAY 83 SEELEY LAKE TO CONDON...I- 90 EAST MISSOULA TO BEARMOUTH PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ007-008-291200- /O.NEW.KMSO.WI.Y.0006.130929T0600Z-130929T1800Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 127 PM PDT SAT SEP 28 2013 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY FOR THE CAMAS PRAIRIE...GRANGEVILLE AND HIGHWAY 95... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY FOR THE CAMAS PRAIRIE...GRANGEVILLE AND HIGHWAY 95... WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY. * IMPACTS/TIMING: WINDS WILL STRENGTHEN AND BECOME GUSTY OVERNIGHT, LASTING THROUGH LATE SUNDAY MORNING. DISPLACED OUTDOOR ITEMS, BROKEN TREE LIMBS/BRANCHES ARE POSSIBLE. HIGH PROFILE VEHICLES MAY BECOME SUSCEPTIBLE TO CROSS WINDS ON HIGHWAYS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
056 WWUS75 KMSO 282214 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 414 PM MDT SAT SEP 28 2013 IDZ010-MTZ007-291200- /O.CON.KMSO.HW.W.0002.130929T0300Z-130930T0300Z/ EASTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION- 414 PM MDT SAT SEP 28 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MDT SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MDT SUNDAY. * TIMING: WINDS WILL BECOME STRONG OVERNIGHT TONIGHT AND LAST THROUGH LATE SUNDAY MORNING. WINDS WILL RELAX THROUGH SUNDAY EVENING... BUT ARE THEN EXPECTED TO INCREASE ONCE AGAIN EARLY MONDAY AND LAST THROUGH THE DAY. * IMPACTS: DOWNED POWER LINES AND TREES... DISPLACED OR DAMAGED PERSONAL ITEMS LEFT OUTDOORS... AND HIGH PROFILE VEHICLES SUSCEPTIBLE TO STRONG CROSS WINDS ON HIGHWAYS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS MAY EXCEED 60 MPH AT HIGH ELEVATIONS. * LOCATIONS IMPACTED INCLUDE...BANNOCK PASS...HIGHWAY 28 TENDOY TO LONE PINE...HIGHWAY 93 LOST TRAIL PASS TO GIBBONSVILLE... LEMHI PASS...SALMON...BUTTE...GEORGETOWN LAKE...HIGHWAY 12 GARRISON TO ELLISTON...MACDONALD PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 50 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ007-008-291200- /O.EXT.KMSO.WI.Y.0006.130928T2214Z-130929T1800Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 314 PM PDT SAT SEP 28 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SUNDAY FOR THE CAMAS PRAIRIE...GRANGEVILLE AND HIGHWAY 95... THE WIND ADVISORY FOR THE CAMAS PRAIRIE...GRANGEVILLE AND HIGHWAY 95 IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY. * IMPACTS/TIMING: WINDS WILL STRENGTHEN AND BECOME GUSTY BY THIS EVENING ...LASTING THROUGH LATE SUNDAY MORNING. DISPLACED OUTDOOR ITEMS... BROKEN TREE LIMBS/BRANCHES ARE POSSIBLE. HIGH PROFILE VEHICLES MAY BECOME SUSCEPTIBLE TO CROSS WINDS ON HIGHWAYS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ003-005-043-291200- /O.CON.KMSO.WI.Y.0006.130929T0900Z-130930T0000Z/ FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS- POTOMAC/SEELEY LAKE REGION- 414 PM MDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM MDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM MDT SUNDAY. * IMPACTS/TIMING: WINDS WILL INCREASE OVERNIGHT AND REMAIN GUSTY THROUGH SUNDAY AFTERNOON. A BRIEF LULL IS EXPECTED SUNDAY EVENING... HOWEVER WINDS WILL LIKELY INCREASE AGAIN MONDAY MORNING. DISPLACED OUTDOOR ITEMS AND BROKEN TREE LIMBS/BRANCHES ARE POSSIBLE. HIGH PROFILE VEHICLES MAY BECOME SUSCEPTIBLE TO CROSS WINDS ON HIGHWAYS. * WINDS: SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY... MISSION VALLEY...POLSON...BITTERROOT VALLEY...MISSOULA... HIGHWAY 200 BONNER TO GREENOUGH...HIGHWAY 83 SEELEY LAKE TO CONDON...I- 90 EAST MISSOULA TO BEARMOUTH PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
409 WWUS75 KMSO 291016 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 416 AM MDT SUN SEP 29 2013 IDZ010-MTZ007-292100- /O.CON.KMSO.HW.W.0002.000000T0000Z-130930T0300Z/ EASTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION- 416 AM MDT SUN SEP 29 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING: WINDS WILL BECOME STRONG TODAY AND LAST THROUGH INTO THIS AFTERNOON. WINDS WILL RELAX THROUGH THIS EVENING... BUT ARE THEN EXPECTED TO INCREASE ONCE AGAIN EARLY MONDAY AND LAST THROUGH THE DAY. * IMPACTS: DOWNED POWER LINES AND TREES...DISPLACED OR DAMAGED PERSONAL ITEMS LEFT OUTDOORS...AND HIGH PROFILE VEHICLES SUSCEPTIBLE TO STRONG CROSS WINDS ON HIGHWAYS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS TO 60 MPH AT HIGH ELEVATIONS. * LOCATIONS IMPACTED INCLUDE...BANNOCK PASS...HIGHWAY 28 TENDOY TO LONE PINE...HIGHWAY 93 LOST TRAIL PASS TO GIBBONSVILLE... LEMHI PASS...SALMON...BUTTE...GEORGETOWN LAKE...HIGHWAY 12 GARRISON TO ELLISTON...MACDONALD PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 50 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ003-005-043-292100- /O.CON.KMSO.WI.Y.0006.000000T0000Z-130930T0000Z/ FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS- POTOMAC/SEELEY LAKE REGION- 416 AM MDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * IMPACTS/TIMING: WINDS WILL INCREASE THIS MORNING AND REMAIN GUSTY THROUGH THIS AFTERNOON. A BRIEF LULL IS EXPECTED THIS EVENING... HOWEVER WINDS WILL LIKELY INCREASE AGAIN MONDAY MORNING. DISPLACED OUTDOOR ITEMS AND BROKEN TREE LIMBS/BRANCHES ARE LIKELY. HIGH PROFILE VEHICLES MAY BECOME SUSCEPTIBLE TO CROSS WINDS ON HIGHWAYS. * WINDS: SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY... MISSION VALLEY...POLSON...BITTERROOT VALLEY...MISSOULA... HIGHWAY 200 BONNER TO GREENOUGH...HIGHWAY 83 SEELEY LAKE TO CONDON...I- 90 EAST MISSOULA TO BEARMOUTH PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ007-008-291800- /O.CON.KMSO.WI.Y.0006.000000T0000Z-130929T1800Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 316 AM PDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR THE CAMAS PRAIRIE...GRANGEVILLE AND HIGHWAY 95... A WIND ADVISORY FOR THE CAMAS PRAIRIE...GRANGEVILLE AND HIGHWAY 95 REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * IMPACTS/TIMING: GUSTY WINDS WILL BEGIN TO RELAX LATER THIS MORNING. DISPLACED OUTDOOR ITEMS...BROKEN TREE LIMBS/BRANCHES ARE LIKELY. HIGH PROFILE VEHICLES MAY BECOME SUSCEPTIBLE TO CROSS WINDS ON HIGHWAYS. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND VICINITY...HIGHWAY 95 SLATE CREEK TO RIGGINS...WHITE BIRD GRADE PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
094 WWUS75 KMSO 291736 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1136 AM MDT SUN SEP 29 2013 IDZ010-MTZ007-291845- /O.CAN.KMSO.HW.W.0002.000000T0000Z-130930T0300Z/ EASTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION- 1136 AM MDT SUN SEP 29 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE HIGH WIND WARNING. $$ MTZ003-005-043-291845- /O.CAN.KMSO.WI.Y.0006.000000T0000Z-130930T0000Z/ FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS- POTOMAC/SEELEY LAKE REGION- 1136 AM MDT SUN SEP 29 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND ADVISORY. $$ IDZ007-008-291845- /O.CAN.KMSO.WI.Y.0006.000000T0000Z-130929T1800Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 1036 AM PDT SUN SEP 29 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Sep 28, 2:51 AM PDT, 10 hours 36 minutes earlier.
Area forecast discussion, Sep 28, 2:51 AM PDT, 10 hours 36 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
351 AM MDT Sat Sep 28 2013
...Wet and potentially very windy for this weekend...
.DISCUSSION...The main Pacific weather system for this weekend is
near the Pacific Northwest coast this morning. Rain in north
central Idaho will expand into northwest Montana throughout today,
and enhance through north central Idaho and northwest Montana
overnight with a strong shortwave and cold front. Snow levels will
initially be high, around 7000-8000 feet, so precipitation will
mostly fall as rain early on in this system. The forecast is still
on track for valleys of northwest Montana and north central Idaho
to receive 0.50 to 1.25 inches of rain and the higher terrain
could see 2.00 to 4.00 inches of rainfall.
Snow levels will fall behind the first cold front on Sunday, so
snow may begin to fall above 6000 feet by Sunday morning. High
elevation wind and snow will become a concern starting Sunday.
In addition to the high amounts of moisture with the upcoming
weather system, many people may find wind to be the more
significant impact. The powerful jet stream aloft will be
realized as strong and gusty surface winds. Lemhi County through
southwest Montana have the best chances for strong winds on
Sunday, though winds will already begin to intensify by this
afternoon. The Camas Prairie and Grangeville in Idaho are already
seeing increased winds and these could become quite gusty by this
afternoon. Wind gusts today will generally be around 30 mph and
possible near 40 mph around Grangeville, but winds on Sunday will
become sustained 20-30 mph with gusts 40-50 mph.
By Sunday evening, a powerful surface cold is anticipated to
cross the Northern Rockies, creating additional erratic and gusty
winds. Wind gusts in excess of 60 mph continue to be depicted
across Lemhi County in Idaho and the Butte/Blackfoot Region in
Montana. Crosswinds will make travel difficult, particularly for
high-profile vehicles, through Sunday night.
Elsewhere, the combination of gusty winds and persistent
precipitation will exist. Snow levels are anticipated to range
from 5500 to 8000 feet through Monday. Very light mountain pass
elevation snow is possible Monday night through Wednesday, mainly
across northwest Montana.
Thursday through next weekend, model guidance suggests that high
pressure will slowly develop over the Northern Rockies. There
remains some skepticism in the forecast despite agreement among
global models, particularly considering the atmospheric uncertainty
regarding the typhoon moisture event earlier in the week.
Consensus temperatures and climatology precipitation chances are
favored in light of the moisture field uncertainty.
&&
.AVIATION...Low clouds and rain are expected through much of the
day today, and to continue into Monday over north central Idaho
and northwest Montana as a strong Pacific weather system passes.
The area least likely to have impacts from low clouds and rain
will be southwest Montana and Lemhi County in Idaho, including
airfields KBTM and KSMN. Winds will begin to increase from the
south to southwest this afternoon and could become quite gusty.
Winds will further increase through the profile today and tonight
with 50 kts winds at mountain top by tonight. These winds will mix
to the surface on Sunday with KSMN and KBTM to have the best
chances for very strong winds, though the entire region will be
affected by some degree of gusty winds.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...HIGH WIND WATCH from Sunday afternoon through Sunday evening
Butte/Blackfoot Region.
ID...HIGH WIND WATCH from Sunday afternoon through Sunday evening
Eastern Lemhi County.
&&
Kitsmiller/Zumpfe
Follow us on Facebook and Twitter!
https://www.facebook.com/US.NationalWeatherService.Missoula.gov
https://www.twitter.com/NWSMissoulaHazardous weather outlook, Sep 28, 3:00 AM PDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 400 AM MDT SAT SEP 28 2013 IDZ005>008-MTZ001>004-006-043-291200- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- KOOTENAI/CABINET REGION-WEST GLACIER REGION- FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION- BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION- 400 AM MDT SAT SEP 28 2013 /300 AM PDT SAT SEP 28 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT RAIN WILL INCREASE IN NORTH CENTRAL IDAHO AND NORTHWEST MONTANA TODAY AND WILL BECOME MODERATE BY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY HEAVY RAIN IN NORTH CENTRAL IDAHO AND NORTHWEST MONTANA ON SUNDAY AND MONDAY COULD CAUSE MUD AND ROCK SLIDES WITH SIGNIFICANT SMALL STREAM RISES. SNOW LEVELS WILL FALL SUNDAY INTO MONDAY TO 5000 TO 6000 FEET...WHICH COULD BRING UPWARDS OF A FOOT AND A HALF OF NEW SNOW TO THE HIGHER PEAKS. WINDY CONDITIONS ASSOCIATED WITH THIS SYSTEM COMBINING WITH THE RAIN AND SNOW COULD CAUSE DANGEROUS CONDITIONS IN THE BACK COUNTRY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 1:27 PM PDT | High Wind Warning | MSO | Lemhi | 21 hr |
Nearby
Wind Advisories in Montana, 2013Wind Advisories in Idaho, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.